# SDR 97ZZZX3788

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310K
- System (JASC): 2810 · Fuel Storage
- Part: Bladder
- Part number: 08233435
- Condition: Mismanufactured
- Location: Lt Aux Fuel
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UNABLE TO INSTALL LT WING AUXILIARY FUEL CELLS, DUE TO INCORRECT DIMENSIONS BETWEEN CENTER OF AUX FUEL GAUGE TRANSMITTER FLANGE OPENING AND FUEL DRAIN HOSE NIPPLE.  DISTANCE BTWN CENTERS OF AUX FUEL GAUGE XMITTER FLANGE OPENING AND ENG FUEL HOSE NIPPLE IS 6.312 INCHES FOR OEM BLADDER, 5.688 INCHES (SN F-1375) AND 5.812 INCHES (SN F-2341) FOR DURAFLEX BLADDERS, A .624 INCH AND .50 INCH DIFFERENCE FROM OEM.  SUBMITTER RECOMMENDS QC AND MFG BE CHKD FOR SIGNS OF DEVIATION FROM ENGINEERING PROCEDURES, PLANNING, AND PROCESS CONTROL.
